# SDR DALA2018080604859

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 73,459 hours, 54,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AREA HAD CORROSION JUST BELOW THE SCUFF PLATE AT AFT END OF DOORWAY.  ALL CORROSION REMOVED, AND FOUND OUT OF LIMITS IAW SRM 53-05, PARA 140, FIG 123.  REPAIR OPTION 1.  DRILLED NEW HOLES ON THE PAN, DOUBLER  AND FILLER. TREATED AND PRIMED THE PAN, FILLER AND AREAS COMMON TO REPAIR IAW SRM 51-10-3.  INSTALLED THE REPAIR IAW SRM 53-05, PARA 140, FIG 123, OPTION 1.
